IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Continuous plankton records: seasonal variations in the distribution and abundance of plankton in the North Atlantic Ocean and the North Sea
Colebrook, J.M. (1982). Continuous plankton records: seasonal variations in the distribution and abundance of plankton in the North Atlantic Ocean and the North Sea. J. Plankton Res. 4(3): 435-462
In: Journal of Plankton Research. Oxford University Press: New York,. ISSN 0142-7873, more
Peer reviewed article  

Available in Author 

Keywords

Author  Top 
  • Colebrook, J.M.

All data in IMIS is subject to the VLIZ privacy policy Top | Author